# SDR CA970407015

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- Engine: Allsn 250C30
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 5007555
- Condition: Frozen
- Location: Wheel
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING NORMAL SHUTDOWN, A/C STARTED TO ROLL BACKWARDS.  FULL BRAKES APPLIED, BUT A/C CONTINUED TO TURN.  SUSPECT BRAKES FROZE AFTER BEING PULLED FROM HANGAR IN THE MORNING THROUGH SNOW.
